RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 4(118), Pages 179–184 (Mi umn6229)  

Scientific notes and problems

Some criteria for stability of motion in Hilbert space

K. V. Valikov


Full text: PDF file (550 kB)

Bibliographic databases:
UDC: 517.9
Received: 05.02.1962

Citation: K. V. Valikov, “Some criteria for stability of motion in Hilbert space”, Uspekhi Mat. Nauk, 19:4(118) (1964), 179–184

Citation in format AMSBIB
\Bibitem{Val64}
\by K.~V.~Valikov
\paper Some criteria for stability of motion in Hilbert space
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 4(118)
\pages 179--184
\mathnet{http://mi.mathnet.ru/umn6229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168886}
\zmath{https://zbmath.org/?q=an:0207.39602}


Linking options:
  • http://mi.mathnet.ru/eng/umn6229
  • http://mi.mathnet.ru/eng/umn/v19/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020